MathSciNet Relay Station
MathSciNet bibliographic data
MR226222 (37 #1812) 35.79
Knops, R. J.; Payne, L. E. On the stability of solutions of the Navier-Stokes equations backward in time. Arch. Rational Mech. Anal. 29 1968 331–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement